# SDR F3LA97014

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 65512105
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - WHILE WORKING ENGINE NR 195 FOUND RT LOWER RAM AIR INTAKE SKIN GOUGED AT BS 500B PLUS 7 STRINGER 24 RT.  REMOVED DAMAGED WEB AT BS 500B PLUS7, STRINGER 24 RT FABRICATED WEB FROM MATERIAL 2024-T3, .040 INCH PER SRM 51-20-01.  ALODINED, PRIMED AND INSTALLED WEB ASSEMBLY PER MM 21-52-51.  (M)
